# SDR SIMA20170514004

- Difficulty date: May 14, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 32,677 hours, 28,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Debonded
- Location: Row 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 CEILING PANEL EMERGENCY LIGHT DISBONDED ON FWD SIDE.  BONDED THE EMERGENCY LIGHT CELING PANEL IAW ETN-GN-20-023, AND AMM 25-00-00
